# SDR CA150911002

- Difficulty date: August 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, JUST AFTER THE BRAKES WERE RELEASED, THE LT ENGINE TEMPERATURE READ 722 C WITH 89.6 PERCENT N1 AND A OAT OF 26 DEGREES CELSIUS. TAKEOFF WAS ABORTED WITHIN 2 SECONDS DUE TO THE TEMPERATURE EXCURSION.  TROUBLESHOOTING IS ON-GOING.
